# SDR CALA2014041400456

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 46,836 hours, 16,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR OUT OF LIMITS.  PREVIOUS REWORKED & SHOWS SIGNS OF BLENDING & BURNISHING.  NO RELIEF TO REWORK DENT ON CARGO DOOR.  REPAIRED DENT IAW SRM 52-00-01. DENT LOCATION 24 INCHES FROM TOP & 27 INCHES FROM FRONT EDGE OF DOOR.
